American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65L05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 111 found      Go to page: 1 2 3 4

[1] Elena Celledoni, Brynjulf Owren and Yajuan Sun. The minimal stage, energy preserving Runge--Kutta method for polynomial Hamiltonian systems is the averaged vector field method. Math. Comp. 83 (2014) 1689-1700.
Abstract, references, and article information   
View Article: PDF

[2] S. Blanes, F. Casas, P. Chartier and A. Murua. Optimized high-order splitting methods for some classes of parabolic equations. Math. Comp. 82 (2013) 1559-1576.
Abstract, references, and article information   
View Article: PDF

[3] M. Z. Liu, Z. W. Yang and Y. Xu. The stability of modified Runge-Kutta methods for the pantograph equation. Math. Comp. 75 (2006) 1201-1215. MR 2219025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Laurent O. Jay. Specialized Runge-Kutta methods for index $2$ differential-algebraic equations. Math. Comp. 75 (2006) 641-654. MR 2196984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] L. Ferracina and M. N. Spijker. An extension and analysis of the Shu-Osher representation of Runge-Kutta methods. Math. Comp. 74 (2005) 201-219. MR 2085408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shoufu Li. Stability and $B$-convergence properties of multistep Runge-Kutta methods. Math. Comp. 69 (2000) 1481-1504. MR 1659839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Werner M. Seiler. Numerical integration of constrained Hamiltonian systems using Dirac brackets. Math. Comp. 68 (1999) 661-681. MR 1604375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peter Eberhard and Christian Bischof. Automatic differentiation of numerical integration algorithms. Math. Comp. 68 (1999) 717-731. MR 1613703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. C. Butcher and R. P. K. Chan. Efficient Runge-Kutta integrators for index-2 differential algebraic equations. Math. Comp. 67 (1998) 1001-1021. MR 1464142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mari Paz Calvo, Arieh Iserles and Antonella Zanna. Numerical solution of isospectral flows. Math. Comp. 66 (1997) 1461-1486. MR 1434938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] William Kahan and Ren-Cang Li. Composition constants for raising the orders of unconventional schemes for ordinary differential equations. Math. Comp. 66 (1997) 1089-1099. MR 1423077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Morten Bjørhus and Andrew M. Stuart. Waveform relaxation as a dynamical system. Math. Comp. 66 (1997) 1101-1117. MR 1415796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. E. Froes Bunchaft. Some extensions of the Lanczos-Ortiz theory of canonical polynomials in the Tau Method. Math. Comp. 66 (1997) 609-621. MR 1397440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Timothy S. Carlson, Jack Dockery and John Lund. A sinc-collocation method for initial value problems. Math. Comp. 66 (1997) 215-235. MR 1372000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] S. N. Papakostas and G. Papageorgiou. A family of fifth-order Runge-Kutta pairs. Math. Comp. 65 (1996) 1165-1181. MR 1333323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] B. Leimkuhler and S. Reich. Symplectic integration of constrained Hamiltonian systems . Math. Comp. 63 (1994) 589-605. MR 1250772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yves Tourigny and Michael Grinfeld. Deciphering singularities by discrete methods . Math. Comp. 62 (1994) 155-169. MR 1203737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Patrick J. Rabier and Werner C. Rheinboldt. On the computation of impasse points of quasilinear differential-algebraic equations . Math. Comp. 62 (1994) 133-154. MR 1208224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Mohamed Bin Suleiman. Some necessary conditions for convergence of the GBDF methods . Math. Comp. 60 (1993) 635-649. MR 1176717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Roger Alexander. The modified Newton method in the solution of stiff ordinary differential equations . Math. Comp. 57 (1991) 673-701. MR 1094939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Claus Schneider. Rosenbrock-type methods adapted to differential-algebraic systems . Math. Comp. 56 (1991) 201-213. MR 1052102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] George Marsaglia, Arif Zaman and John C. W. Marsaglia. Numerical solution of some classical differential-difference equations . Math. Comp. 53 (1989) 191-201. MR 969490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ivar Lie and Syvert P. Nørsett. Superconvergence for multistep collocation . Math. Comp. 52 (1989) 65-79. MR 971403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Kathryn E. Brenan and Björn E. Engquist. Backward differentiation approximations of nonlinear differential/algebraic systems . Math. Comp. 51 (1988) 659--676, S7--S16. MR 930221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] U. Anantha Krishnaiah. $P$-stable Obrechkoff methods with minimal phase-lag for periodic initial value problems . Math. Comp. 49 (1987) 553-559. MR 906188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. Iserles and S. P. Nørsett. Two-step methods and bi-orthogonality . Math. Comp. 49 (1987) 543-552. MR 906187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Robert D. Skeel. Construction of variable-stepsize multistep formulas . Math. Comp. 47 (1986) 503--510, S45--S52. MR 856699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. D. Skeel. Corrigendum: ``Equivalent forms of multistep formulas'' [Math.\ Comp.\ {\bf 33} (1979), no.\ 148, 1229--1250; MR0537967 (80j:65027)] . Math. Comp. 47 (1986) 769. MR 856720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] H.-O. Kreiss, T. A. Manteuffel, B. Swartz, B. Wendroff and A. B. White. Supra-convergent schemes on irregular grids . Math. Comp. 47 (1986) 537-554. MR 856701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Lawrence F. Shampine. Some practical Runge-Kutta formulas . Math. Comp. 46 (1986) 135-150. MR 815836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 111 found      Go to page: 1 2 3 4